# SDR HNAA2011071400206

- Difficulty date: July 5, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8103
- Aircraft serial: 284
- Aircraft time: 40,711 hours, 47,953 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRIC SMELL IN CABIN AT ROW 3 AND 4.  CABIN INTERIOR NORMAL LIGHTING SYS PERFORMED HIDDEN DAMAGE INSP.  NO DEFECTS NOTED.  DEACTIVATED OVERHEAD LIGHTS IAW SP 33-1.  PULLED AND COLLARD CBS S1/S2/R2 ON THE RT MAIN.
